# SDR SWAA2022030303363

- Difficulty date: February 8, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 727 TO STA 747+15; LBL 21; Z-ANGLE HAS CORROSION / AFT CARGO LH Z-ANGEL REPLCED ON WORK CARD X896022. Z-ANGE REPLACED FROM STA 727-847
